Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Polar actions on certain principal bundles over symmetric spaces of compact type


Author: Marco Mucha
Journal: Proc. Amer. Math. Soc. 139 (2011), 2249-2255
MSC (2010): Primary 57S15; Secondary 53C35
Published electronically: February 4, 2011
MathSciNet review: 2775402
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study polar actions with horizontal sections on the total space of certain principal bundles $ G/K\to G/H$ with base a symmetric space of compact type. We classify such actions up to orbit equivalence in many cases. In particular, we exhibit examples of hyperpolar actions with cohomogeneity greater than one on locally irreducible homogeneous spaces with nonnegative curvature which are not homeomorphic to symmetric spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 57S15, 53C35

Retrieve articles in all journals with MSC (2010): 57S15, 53C35


Additional Information

Marco Mucha
Affiliation: Instituto de Matemática e Estatística, Universidade de São Paulo, Rua do Matão, 1010 São Paulo, SP 05508-090, Brazil
Email: mmuchao@ime.usp.br

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-10868-2
PII: S 0002-9939(2011)10868-2
Keywords: Polar action, symmetric space
Received by editor(s): June 2, 2010
Published electronically: February 4, 2011
Additional Notes: This research was supported by FAPESP grant 2007/59288-2.
Communicated by: Chuu-Lian Terng
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.